# SDR AALA202105135281

- Difficulty date: March 17, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,616 hours, 30,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311445720090
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L=0.345 INCH CRACK ON DOOR STOP #1 FRAME AT FR20 AND STR 22R. REPLACED FRAME 20 SECTION RIGHT SIDE A320 SRM 51-72-11-911-001, EA # 325914 AND DRAWING R53113211 ISSUE B.
